Tightly integrated probabilistic description logic programs for representing ontology mappings


Lukasiewicz, Thomas ; Predoiu, Livia ; Stuckenschmidt, Heiner



DOI: https://doi.org/10.1007/s10472-012-9280-3
URL: https://link.springer.com/article/10.1007/s10472-0...
Additional URL: http://publications.wim.uni-mannheim.de/informatik...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Annals of Mathematics and Artificial Intelligence
Volume: 63
Issue number: 3/4
Page range: 385-425
Place of publication: Dordrecht [u.a.]
Publishing house: Springer Science + Business Media
ISSN: 1012-2443 , 1573-7470
Publication language: English
Institution: Außerfakultäre Einrichtungen > Institut für Enterprise Systems (InES)
School of Business Informatics and Mathematics > Praktische Informatik II (Stuckenschmidt 2009-)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Lukasiewicz, Thomas ; Predoiu, Livia ; Stuckenschmidt, Heiner ORCID: 0000-0002-0209-3859 (2011) Tightly integrated probabilistic description logic programs for representing ontology mappings. Annals of Mathematics and Artificial Intelligence Dordrecht [u.a.] 63 3/4 385-425 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item